# SDR DALA2016111408782

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO FLOOR SUPPORT CHANNEL REPAIR CORRODED AT NUT PLATE LOWER SURFACE BS 767+5" RBL 3. MAINTENANCE FABRICATED NEW REPAIR, LOCATED, DRILLED PRIMED AND INSTALLED IAW ER/A 492969-14MA, SRM 53-00-53, 51-10-02 AND AMM 51-21-72-370-804, 51-21-41-370-802 AND APPLIED CIC IAW SRM 51-21-91-620-802.
